# SDR SWAA043158

- Difficulty date: October 27, 2004
- Submitted: November 4, 2004
- Operation: Air carrier
- Aircraft: 083SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22732
- Aircraft time: 70,576 hours, 77,804 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 6547978
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED PM CHECK, FOUND FUSELAGE RT CREASE BEAM WEB CRACKED AT BS 639.  REPAIRED WEB PER SRM & SWA EA.
